# SDR CA140619014

- Difficulty date: June 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE SUFFERED AN UNCOMMANDED POWER LOSS AND IMMEDIATELY RECOVERED. P&WCÏ¿½S LOCAL FIELD SUPPORT REPRESENTATIVE WILL ANALYSE THE POST FLIGHT DATA DOWNLOAD TO TROUBLESHOOT.
